Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have sore spot end of nose, flares and recedes into black spot. What is it?

Hi I have a spot/pimple on the end of my nose that flares up every couple of weeks, filling with blood and becoming very sore before popping a receding to a black dot - similar to a large blackhead, but not... Any idea what this may be and should I get my GP to take a look? It is not like a regular spot that is filled with pus, as it is much more painful and fills with blood...
Asked On : Sun, 21 Apr 2013
Answers:  5 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Dermatologist 's  Response
Hi, It seems that you are having pyogenic granuloma also known as granuloma telangiectaticum. It is a benign small swelling caused by vascular hyperplasia.The cause may be minor trauma in your case. It is neither granuloma nor pyoderma as the name suggest. Clinically it is easily diagnosed. There is a perfect treatment too. Electrocautry, cryotherapy,laser,chemical cautery with silver nitrate, superficial minor surgery, local application of imiquimod .. all are effective.. Ok .. Take perfect treatment from competent dermatologist.. Ok
Answered: Sun, 21 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Soumya's  Response
From the information that you have given,it looks like you are having Recurrent follicultis or Furunculosis.It is a bacterial infection.I suggest that you maintain goodhygiene, use dettol soap or any antibacterial soap to wash your face 3times/day for 1month.Apply T Bact cream or Mupirocin cream over the area 2times/day.Avoid using moisturising cream, oil based cream and fascials for couple of days.If it is still recurring,inflammed and painfull then you might need a course of antibiotics and it is also essential to rule out diabetus and complications due to infections in perinasal region.So i suggest you consult your family physician or dermatologist for thorough examination and prescription of antibiotics

Hope it helps
Answered: Sun, 21 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
THIS IS TYPE OF PIMPLE AT ROT OF NOSE
MOSTLY IN OILY SKIN
KEEP SKIN DRY
NO IL AND GREESY FOOD
TAKE DOXI 100 MG BD FOR 7 DAYS
APPYY CLINDAMYCIN GEL BD CALAMINE LOTIN AFTERNOON
CNTINUE APPLICATION OF GEL LONG
CAN TAKE DOXI 100 MG BD FOR 5 DYA OFF AND ON WHN PUS FORMS
USE NON TOXIC SOAPS CREAMS AND SHAMPOO
Answered: Sun, 21 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

An isolated lesion is unlikely to be a pimple...
It could be a 'boil' - not able to drain completely..and that area of face should not be meddled because of potential complications - You should see a Dermatologist for proper diagnosis.
You have not stated your age, gender, personal habits, family history or co-morbidities / You may have to check your blood count and sugar.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 22 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor